Leg numbness after steroid shot

I am 42 yrs old and about 2 months ago I startes getting pain in my neck on the left side. I just thought I slept wrong that night. Over the last 2 months the pain which I can describe as numbness and like someone is shoving needles in my arm, has traveled all the way down my arm to my hand, mainly my thumb and middle finger but sometimes I noticed lately my palm part of the hand. The worse part is the “needle poking” / pain in my upper arm. It has got worse over the last 2 months. I cant turn my head, bend my head down, etc without the pain being severe in my upper mid arm only located on the outer part of my bicep which travels downwards which leads instantly to my hand going numb. I am not one for but it is getting a little annoying and unsure if I need to see a Dr. I was tested about a yr ago for Carpel Tunnel in both hands which the Dr stated all was fine.

Long periods of sitting with legs crossed usually result to decreased sensation on the legs.  The same is true for prolonged sitting on your foot and squatting.  These positions exert pressure on the nerves and arteries in the leg, thus, resulting to the leg going numb.  This numbness or tingling sensation in the leg or the inability to move the foot or leg will resolve itself several moments after the pressure is taken off the leg.  Stretching the leg and changing positions while sitting also help. You should keep in mind, though, that there are severe cases wherein forceful leg position, such as leg crossing for prolonged periods, resulted to long term and permanent damage of the peroneal nerve in the leg.

Leg numbness after steroid shot

leg numbness after steroid shot

Media:

leg numbness after steroid shotleg numbness after steroid shotleg numbness after steroid shotleg numbness after steroid shotleg numbness after steroid shot

http://buy-steroids.org